Skip to Main content Skip to Navigation
Journal articles

An FPT algorithm in polynomial space for the Directed Steiner Tree problem with Limited number of Diffusing nodes

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-01103372
Contributor : Elodie Dubrac <>
Submitted on : Wednesday, January 14, 2015 - 3:39:06 PM
Last modification on : Wednesday, April 8, 2020 - 3:31:37 PM

Identifiers

Citation

Dimitri Watel, Marc-Antoine Weisser, Cédric Bentz, Dominique Barth. An FPT algorithm in polynomial space for the Directed Steiner Tree problem with Limited number of Diffusing nodes. Information Processing Letters, Elsevier, 2015, 115 (2), pp.275-279. ⟨10.1016/j.ipl.2014.09.027⟩. ⟨hal-01103372⟩

Share

Metrics

Record views

351